# SDR CALA2024072902124

- Difficulty date: July 12, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 52,996 hours, 18,641 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN STAB STA 92.70,11.5 INCHES FROM REAR SPAR I/B ROW.CRACK LENGHT 0.343 INCHES. REF. AAR N/R:9894470 55-10-01-2R11 TABLE 204. 9000 FLIGHT CYCLE INTERVALS AND 56000 THRESHOLD. SKIN REPAIR ACCOMPLISHED ON RIGHT HORZ STAB, LOWER SKIN STA. 92.70 REF SRM 55-10-01. CAT B REPAIR REQUIRES RE-INSPECTION PER DIP APPROVED PER SRM-55-10-01-2R-11 REINSPECTION REQUIRED EVERY TOMC-APPROVAL FROM SC1ELBYC COMMENT 9000FC WITH AN INSPECTION THRESHOLD OF 56000 CYCLES TOMC APPROVED: QC REVIEWED
